1 doctor weighed in:

Got itchy burning itchy/sensation in skin especially ears, dr said could b allergic reaction 2 penicillin which i took in april, im still experiencin ?

1 doctor weighed in
Dr John Chiu
Internal Medicine - Allergy & Immunology

In brief: Not penicillin

Allergic reactions to a drug do not last for this long.
Try using moisturizer on your skin immediately after bathing on a regular basis and put a couple of drops of vegetable oil into the ear canals to see if these measures help. If not, you should see another doctor preferably a dermatologist.

In brief: Not penicillin

Allergic reactions to a drug do not last for this long.
Try using moisturizer on your skin immediately after bathing on a regular basis and put a couple of drops of vegetable oil into the ear canals to see if these measures help. If not, you should see another doctor preferably a dermatologist.
Dr John Chiu
Dr John Chiu
Thank
Get help from a real doctor now
Dr Christopher Crosby
Board Certified, Dermatology
13 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors